# SDR REXA2013021700228

- Difficulty date: February 15, 2013
- Submitted: February 17, 2013
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 22,216 hours, 19,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 484 CLIP CRACKED AT RBL 36.  REPAIRED IAW BOMBARDIER REO 601R-53-41-059.
